MathSciNet Relay Station
MathSciNet bibliographic data
MR2111018 37F10 (37F50 37J40)
Carletti, Timoteo Exponentially long time stability for non-linearizable analytic germs of $(\Bbb C^n,0)$. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 4, 989–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement